# SDR CALA2018122002614

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 82,460 hours, 18,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-533-003) AFTER REMOVAL FOUND APU AIR INLET DOOR HOUSING CU T OUT LOWER FUSELAGE ANGLE FROM STA 1790 TO 1822 CORRODED.  REF STSAA N/R 0032462 APU INLET DOOR CUT OUT LWR ANGLE AT STA 1790-1822 S-6R FOUND OUT OF LIMITS IAW B757-200 SRM 53-80-15-A1-F101 L=1.5, W=2.0, D=.023 .  REMOVED AND INSTALLED NEW LWR ANGLE P/N 148N3152-1 IAW B757-2 00 SRM 51-40-02 PG 1-10 AND DWG148N3105.  THIS IS TRANSCRIBED IN FORMATION ACCOMPLISHED AND RECORDED ON STSAA PAPER N/R 0032462 SEE ABOVE. WORK WAS ACCOMPLISHED BY MECH V919728 AND INSPECTED B Y V919676.
